Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Wanted to delay periods, prescribed Duphaston. Chances of getting periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have an important function on Monday but I am scared of the periods which got delayed so our doctor prescribed 2 duphaston for 5 days till the function day I have a question ll we get periods during the medication
Posted Wed, 2 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 5 minutes later
Brief Answer:
No, you will not get periods during medication

Detailed Answer:

No, there are no chances of getting periods while you are on the medicine Duphaston. You will get the periods only after you stop taking the medicine.

If you take the medicine until Monday, and stop on Monday, you will probably get your periods on Wednesday or Thursday.

Hope this is clear to you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor